Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What medication to take when diagnosed with borderline thyroid after delayed periods?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hello doctor, I am 34 years old having a kid of 21 months. I have regular periods (29-30Days cycle). But this time it got delayed for 40 days.I had my last period on 24th sep 2013. I did blood test and home pregnancy test and confirmed that i am not pregenant. coducted TSH test for Thyroid an d I am having Thyroid border line 4.5. Can you please suggest what medication i can take? Regards, XXXXX
Posted Thu, 19 Dec 2013 in Women's Health
Answered by Dr. Sree Gouri SR 11 minutes later
Brief Answer: Progesterone tablets Detailed Answer: Hi XXXXXXX Thanks for the query. As you are having borderline thyroid disorder, that may be one cause for irregularity of your periods. So, better to consult gynecologist once and get evaluated. With her advice you can start tablets to correct the thyroid abnormality. And progesterone tablets can be taken to induce the withdrawal bleeding. In our hospital we usually recommend progesterone tablets like regestrone or meprate etc to induce withdrawal bleeding. But better to take after consulting your doctor only. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Follow-up: What medication to take when diagnosed with borderline thyroid after delayed periods? 26 minutes later
Hello Doctor, Thanksfor you quick reply. Can you please suggest me what type of Vegetables and food i should avoid to control my Thyroid. Due to this i am becoming overweight. I know exercise is the only solution to reduce weight but still is there any diet or food which can help me reduce the weight. I am 15kgs overweight:-(
Answered by Dr. Sree Gouri SR 4 hours later
Brief Answer: Hypothyroidism Detailed Answer: Hi, In hypothyroidism you have to take iodine and selenium rich foods like iodized salt, sea food, salt water fish, chicken, dairy products, onions etc. You have to avoid foods like : peanuts, XXXXXXX spinach, cauliflower, mustard, peaches, millet, turnips etc. As you said exercise is the best way to decrease the weight. Decreasing intake of oil, fats, fast foods, sweets etc and taking fresh fruits, vegetables etc can help in reducing the weight. It is said that drinking one glass of XXXXXXX warm water with one spoon of honey in the early morning can help in reducing the weight. But all these are secondary to exercise only. Take care.
Above answer was peer-reviewed by
Follow-up: What medication to take when diagnosed with borderline thyroid after delayed periods? 7 minutes later
Thanks a lot for your reply . Another query Hello Doctor, I am getting blood in my salaiva when i wake up in morning and some times during brushing my teeth. I did the Dental checkup and nothing found.I suffered from this from past 8 to 10 months. Can you please let me know what may be the reason and which Doctor and category specialist i should consult. any medication for this ? Really i am worried for this. Please help. Regards, XXXXX
Answered by Dr. Sree Gouri SR 6 hours later
Brief Answer: rough brushing, tongue bite Detailed Answer: Hi, The possible causes for blood in the saliva are : -Brushing roughly. -Biting the tongue. -Dental infection -Sometimes nasal bleeding can come through the mouth. - Generalized coagulation disorders. - Some women during their periods can get bleeding form different parts of the body. Which is called vicarious bleeding. So, as consultation with dentist is over once consult ENT surgeon and get examined. Go for complete blood picture and coagulation profile. Possibly by examination and investigations the cause for your problem can be identified and treated. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor